Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

In mental hospital, taking novastat and ohsavan, not speaking clearly. Are these medicine correct?

sir my uncle attmeted in mental hospital . but he was very clear and knowledge, he haven t any mentel behaviour but he was attmeted by his wife.but the tab novastat 5mg (0-07) tab clopitab 75mg tab ohsavan-3 (1-0-0) now he cant speak clearly and he cant walk normaly . he have attmeted last 2 days before . but he was very well when last week . he have some b.b, famly problems .lot of medicines he required . these medicines are correct ?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
I am sorry to learn that your uncle is not keeping well. Mental problems affect the spouse and immediate family the most so it may not be easy to judge correctly by lay people if someone has a mental problem. Besides, the symptoms may not manifest in front of every one for example, Paranoid type of illness is very very notorious to be missed by everyone, esp family members so I suggest you have complete faith in the doctors treating your uncle. The problems you mentioned are probably the side effects due to medicines. They are going to be all right in a few days time. You can always discuss whatever are your concerns with the treating doctors
Best Wishes
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor